# SDR UIEA2011101900572

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD GALLEY WAS FOUND WITH HONEYCOMB PANEL DAMAGE.  CORROSION WAS FOUND ON THE FWD U-CHANNEL AND THE COUNTERTOP SURFACE WAS FOUND DAMAGED.  REMOVAL OF THE BONDED COUNTERTOP SURFACE RESULTED IN MINOR DAMAGE TO THE UNDERLYING COMPOSITE PANEL.  CORROSION WAS ALSO FOUND ON THE VERTICAL ANGLES OF THE GALLEY. (A NEW U-CHANNEL AND COUNTERTOP WORK SURFACE WAS FABRICATED FROM THE SAME MATERIAL AS THE OEM CHANNEL AND INSTALLED IAW THE CMM.  THE VERTICAL ANGLES (FACE TRIM) WERE TRIMMED TO REMOVE ALL CORROSION AND NEW SECTIONS WERE FABRICATED, BONDED INTO PLACE.  THE COMPOSITE STRUCTURE WAS REPAIRED USING CMM REPAIR MATERIALS AND TECHNIQUES.)
